Follow
Wolf-Dieter Richter
Wolf-Dieter Richter
Professor Emeritus of Probability Theory and Mathematical Statistics, University of Rostock
Verified email at uni-rostock.de - Homepage
Title
Cited by
Cited by
Year
Generalized spherical and simplicial coordinates
WD Richter
Journal of Mathematical Analysis and Applications 336 (2), 1187-1202, 2007
652007
Continuous ln, p-symmetric distributions
WD Richter
Lithuanian Mathematical Journal 49 (1), 93-108, 2009
412009
Laplace-Gauß integrals, Gaussian measure asymptotic behaviour and probabilities of moderate deviations
WD Richter
Zeitschrift für Analysis und ihre Anwendungen 4 (3), 257-267, 1985
391985
Reverse triangle inequality. Antinorms and semi-antinorms
M Moszyńska, WD Richter
Studia Scientiarum Mathematicarum Hungarica 49 (1), 120-138, 2012
372012
Geometric disintegration and star-shaped distributions
WD Richter
Journal of Statistical Distributions and Applications 1 (1), 1-24, 2014
342014
Simulation of the p-generalized Gaussian distribution
S Kalke, WD Richter
Journal of Statistical Computation and Simulation 83 (4), 641-667, 2013
332013
On skewed continuous ln, p-symmetric distributions
RB Arellano-Valle, WD Richter
Chilean Journal of Statistics 3 (2), 193-212, 2012
272012
Geometric and stochastic representations for elliptically contoured distributions
WD Richter
Communications in Statistics-Theory and Methods 42 (4), 579-602, 2013
192013
Ellipses numbers and geometric measure representations
WD Richter
Journal of Applied Analysis 17 (2), 165-179, 2011
192011
On l 2, p-circle numbers
WD Richter
Lithuanian Mathematical Journal 48 (2), 228-234, 2008
192008
Convex and radially concave contoured distributions
WD Richter
Journal of Probability and Statistics 2015, 2015
182015
A geometric approach to the Gaussian law
WD Richter
Statistical Sciences, 24, 2011
182011
Probabilities and large quantiles of noncentral generalized chi-square distributions
C Ittrich, D Krause, WD Richter
Statistics: A Journal of Theoretical and Applied Statistics 34 (1), 53-101, 2000
172000
Geometric generalization of the exponential law
V Henschel, WD Richter
Journal of multivariate analysis 81 (2), 189-204, 2002
162002
A geometric approach to an asymptotic expansion for large deviation probabilities of Gaussian random vectors
K Breitung, WD Richter
journal of multivariate analysis 58 (1), 1-20, 1996
151996
Norm contoured distributions in R2
WD Richter
Lecture notes of Seminario Interdisciplinare di Matematica. Vol. XII 12, 179-199, 2015
142015
Asymptotic expansions for large deviation probabilities of noncentral generalized chi-square distributions
WD Richter, J Schumacher
Journal of multivariate analysis 75 (2), 184-218, 2000
132000
Linear combinations, products and ratios of simplicial or spherical variates
S Kalke, WD Richter, F Thauer
Communications in Statistics-Theory and Methods 42 (3), 505-527, 2013
122013
Circle numbers for star discs
WD Richter
International Scholarly Research Notices 2011, 2011
122011
Geometric aspects of robust testing for normality and sphericity
WD Richter, L Střelec, H Ahmadinezhad, M Stehlík
Stochastic Analysis and Applications 35 (3), 511-532, 2017
112017
The system can't perform the operation now. Try again later.
Articles 1–20